# SDR BAQA082147

- Difficulty date: December 19, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N118WS
- Make and model: Urocop EC135T1
- Aircraft serial: 0089
- Aircraft time: 1,474 hours
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: JBS8803
- Part serial: JBS8803265
- Condition: Stuck
- Location: Heater Ejector
- Part time: 674 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER EJECTOR VALVE STUCK CLOSED.  REPLACED WITH SERVICEABLE UNIT.
